# SDR UIEA2020081421758

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,410 hours, 25,155 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L FWD FUEL PUMP" EICAS MSG DISPLAYED. COMPLETED QRH.( ACCOMPLISHED F.M 28-22 TREE 819 AND L FWD BOOST PUMP OPERATES NORMAL AS PER AMM 28-42-01. OK FOR SERVICE, NO FAULTS FOUND. )
